Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 112, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 27, 2016, 12:43 AM CDT for 9 counties in Texas. It was in force for 62 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2016, 12:43 AM CDT (05:43 UTC)
- Expired
- Apr 27, 2016, 1:45 AM CDT
- In force
- 62 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Camp County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Morris County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 141 km from the middle of the area, began a volume at 05:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 12:58 AM CDT | TSTM WND DMG | Mineola, TX | A VERY LARGE TREE LIMB WAS BLOWN DOWN ONTO A HOME IN MINEOLA...RESULTING IN ROOF DAMAGE. |
| Apr 27, 12:58 AM CDT | TSTM WND DMG | Mineola, TX | A VERY LARGE TREE LIMB WAS BLOWN DOWN ONTO A HOME ON NEWSOM STREET IN MINEOLA...RESULTING IN ROOF DAMAGE. |
| Apr 27, 1:00 AM CDT | TSTM WND DMG | 1 Nw Lindale, TX | TREES AND POWER LINES DOWN ON OAK DRIVE JUST NORTHWEST OF LINDALE. |
| Apr 27, 1:00 AM CDT | TSTM WND DMG | 3 W Lindale, TX | TREES...POWER LINES...AND POWER POLES WERE DOWNED ALONG FM 16 EAST OF COUNTY ROAD 479. |
| Apr 27, 1:10 AM CDT | TSTM WND DMG | 1 N Lindale, TX | PICTURE OF A SMALL TREE DOWN IN LINDALE POSTED TO KLTV'S FACEBOOK PAGE. |
| Apr 27, 1:15 AM CDT | TSTM WND DMG | Tyler, TX | A NUMBER OF TREES WERE DOWNED ACROSS SEVERAL ROADS THROUGHOUT SMITH COUNTY. POWER LINES WERE DOWNED AS WELL...RESULTING IN LARGE POWER OUTAGES ESPECIALLY IN THE LINDALE AND TYLER AREAS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 10:21 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 5.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1971 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1327 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.8
The text
As transmitted.
775
WUUS54 KSHV 270543
SVRSHV
TXC063-073-159-183-343-423-449-459-499-270645-
/O.NEW.KSHV.SV.W.0112.160427T0543Z-160427T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1243 AM CDT WED APR 27 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MORRIS COUNTY IN NORTHEASTERN TEXAS...
CAMP COUNTY IN NORTHEASTERN TEXAS...
SOUTHERN TITUS COUNTY IN NORTHEASTERN TEXAS...
WOOD COUNTY IN NORTHEASTERN TEXAS...
UPSHUR COUNTY IN NORTHEASTERN TEXAS...
SOUTHWESTERN GREGG COUNTY IN NORTHEASTERN TEXAS...
SOUTHERN FRANKLIN COUNTY IN NORTHEASTERN TEXAS...
NORTHWESTERN CHEROKEE COUNTY IN NORTHEASTERN TEXAS...
SMITH COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 145 AM CDT
* AT 1243 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR PLEASANT GROVE TO 6 MILES NORTHWEST OF EDOM TO
NEAR TRINIDAD...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TYLER...MOUNT PLEASANT...WHITEHOUSE...WHITE OAK...GLADEWATER...GILMER...
MINEOLA...PITTSBURG...WINNSBORO...LEESBURG...LINDALE...MOUNT VERNON...
DAINGERFIELD...BULLARD...QUITMAN...BIG SANDY...HAWKINS...CLARKSVILLE
CITY...EAST MOUNTAIN AND MOUNT SELMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3296 9531 3318 9530 3317 9465 3238 9493
3237 9498 3233 9499 3198 9535 3199 9545
3208 9542 3215 9548 3218 9546 3223 9549
3230 9545 3236 9545 3248 9559 3269 9559
3272 9564 3296 9567
TIME...MOT...LOC 0543Z 270DEG 37KT 3293 9547 3241 9571 3211 9604
HAIL...1.00IN
WIND...60MPH
$$
151 follow-up statement
955
WWUS54 KSHV 270630
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
130 AM CDT WED APR 27 2016
TXC159-270640-
/O.CAN.KSHV.SV.W.0112.000000T0000Z-160427T0645Z/
FRANKLIN TX-
130 AM CDT WED APR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FRANKLIN COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTHEASTERN TEXAS.
LAT...LON 3294 9511 3317 9494 3317 9465 3238 9493
3237 9498 3233 9499 3198 9535 3199 9545
3208 9542 3215 9548 3218 9546 3223 9549
3230 9545 3236 9545 3248 9559 3263 9542
3285 9528
TIME...MOT...LOC 0630Z 294DEG 29KT 3313 9479 3294 9476 3283 9486 3271
9515 3253 9512 3233 9527 3202 9566
$$
TXC063-073-183-343-423-449-459-499-270645-
/O.CON.KSHV.SV.W.0112.000000T0000Z-160427T0645Z/
MORRIS TX-CAMP TX-TITUS TX-WOOD TX-UPSHUR TX-GREGG TX-CHEROKEE TX-
SMITH TX-
130 AM CDT WED APR 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR CENTRAL MORRIS...CAMP...SOUTHEASTERN TITUS...SOUTHEASTERN WOOD...
UPSHUR...SOUTHWESTERN GREGG...NORTHWESTERN CHEROKEE AND SMITH
COUNTIES...
AT 130 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR OMAHA TO NEAR LONE STAR TO 7 MILES WEST OF CEDAR
SPRINGS TO NEAR ROSEWOOD TO NEAR BIG SANDY TO TYLER TO 9 MILES WEST
OF FRANKSTON...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
TYLER...MOUNT PLEASANT...WHITEHOUSE...WHITE OAK...GLADEWATER...GILMER...
PITTSBURG...LEESBURG...LINDALE...DAINGERFIELD...BULLARD...BIG SANDY...
HAWKINS...CLARKSVILLE CITY...EAST MOUNTAIN...MOUNT SELMAN...WEST
MOUNTAIN...REESE...ROSEWOOD AND ROCKY BRANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3294 9511 3317 9494 3317 9465 3238 9493
3237 9498 3233 9499 3198 9535 3199 9545
3208 9542 3215 9548 3218 9546 3223 9549
3230 9545 3236 9545 3248 9559 3263 9542
3285 9528
TIME...MOT...LOC 0630Z 294DEG 29KT 3313 9479 3294 9476 3283 9486 3271
9515 3253 9512 3233 9527 3202 9566
HAIL...<.75IN
WIND...60MPH
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 11:21 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Apr 26, 11:21 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1121 PM CDT TUE APR 26 2016 .DISCUSSION... WATER VAPOR IMAGERY SHOWS A NEARLY STATIONARY UPPER LEVEL LOW OVER EASTERN WYOMING THIS EVENING...WITH A SECONDARY DISTURBANCE MOVING AROUND THIS LOW AND LIFTING INTO WESTERN KANSAS. THIS DISTURBANCE IS NEGATIVELY TILTED AND THE TRIGGER FOR THE SEVERE WEATHER OUTBREAK ACROSS THE SOUTHERN PLAINS TODAY. AT THIS TIME...RADAR IMAGERY SHOWS THE SOUTHERN END OF THE CONVECTIVE BAND OVER CENTRAL OKLAHOMA AND TEXAS...AND WILL LIKELY MOVE INTO OUR EAST TEXAS AND SOUTHERN OKLAHOMA COUNTIES AROUND OR JUST AFTER MIDNIGHT. SO FAR...THIS LINE OF THUNDERSTORMS HAS PRIMARILY PRODUCED DAMAGING WINDS AND LARGE HAIL...AND EXPECT THIS TREND TO CONTINUE THROUGH THE OVERNIGHT HOURS...AS IT SLOWLY MOVES INTO THE ARKLATEX. CANNOT RULE OUT AN ISOLATED QLCS TORNADO EMBEDDED IN THIS LINE OF THUNDERSTORMS...BUT THINK THE MAIN THREAT WILL CONTINUE TO BE WITH THE STRONG WINDS AND LARGE HAIL. THEREFORE...A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...AND THE MAJORITY OF OUR NORTHWEST LOUISIANA AND SOUTHWEST ARKANSAS COUNTIES AND PARISHES THROUGH 5 AM. ALTHOUGH THIS LINE OF THUNDERSTORMS MAY BE CAPABLE OF PRODUCING HEAVY RAIN AT TIMES...HAVE HELD OFF ISSUING A FLASH FLOOD WATCH GIVEN THAT IT IS MOVING AROUND 25 MPH. THE FRONT WILL PUSH COMPLETELY PUSH THROUGH THE ARKLATEX DURING THE MORNING HOURS. HOWEVER...IT APPEARS THE BOUNDARY ITSELF WILL STALL OVER THE REGION. THEREFORE...IF WE GET ENOUGH CLEARING BEHIND THE FRONT...WE COULD BE LOOKING AT AROUND OF SEVERE WEATHER TOMORROW AFTERNOON AND EVENING OVER THE SOUTHEASTERN SECTIONS OF THE ARKLATEX. HAVE UPDATED THE FORECAST THIS EVENING TO REFLECT CURRENT THINKING AND ADDED THE SEVERE THUNDERSTORM WATCH. AFTER THIS EVENT...THE MAIN FORECAST CONCERN WILL BE WITH THE NEXT UPPER LEVEL LOW TO APPROACH THE REGION ON FRIDAY AND SATURDAY. SPC IS ALREADY MENTIONING A SEVERE WEATHER RISK FOR THE ARKLATEX ON SATURDAY...BUT AT THIS POINT IN TIME...MY CONCERN MORE LIES WITH THE RAINFALL AND FLASH FLOODING POTENTIAL. THE CURRENT MODELS CONTINUE TO SHOW THE POTENTIAL FOR ANOTHER HEAVY RAIN EVENT...WITH A BULLSEYE OF OF 3 TO 6 INCHES OVER THE AREA BETWEEN FRIDAY AND SATURDAY. WILL LIKELY NEED FLASH FLOOD WATCHES FOR THIS EVENT...BUT DO NOT WANT TO CONFUSE THE ISSUE WITH THE CURRENT EVENT. PALMER && .PREV DISCUSSION... /ISSUED 942 PM CDT TUE APR 26 2016/ FOR THE 27/00Z TAFS...VFR CONDITIONS TO BEGIN THIS TAF PERIOD BUT LOW CLOUDS WILL RETURN OVERNIGHT IN ADVANCE OF A STRONG LINE OF CONVECTION OVER S OK/N TX. THIS LINE SHOULD WEAKEN SLIGHTLY AS IT SHIFTS FARTHER EAST INTO OUR REGION AFTER MIDNIGHT THROUGH THE WEE HOURS OF THE MORNING. TSTMS MAY STILL BE SEVERE AS THEY MOVE INTO OUR E TX TAF SITES VERY NEAR OR SHORTLY AFTER 27/06Z...CONTINUING EWD INTO TXK/SHV AND EVENTUALLY ELD/MLU LATER IN THE MORNING. MOST OF THE CONVECTION WILL BE EXITING THE REGION BY AROUND MIDDAY INTO THE EARLY AFTERNOON WITH IMPROVING CIGS BACK INTO THE VFR CATEGORY AREA WIDE. GUSTY SOUTH WINDS WILL CONTINUE THROUGH THE TAF PERIOD AND WILL VEER SLIGHTLY TO THE SW AS THE FRONT APPROACHES BEFORE IT STALLS OUT LATER ON WEDNESDAY NIGHT. /19/ && .PRELIMINARY POINT TEMPS/POPS... SHV 86 70 85 66 / 10 80 70 20 MLU 85 69 82 68 / 10 20 80 40 DEQ 83 65 82 59 / 10 90 50 10 TXK 82 68 84 63 / 10 90 70 10 ELD 85 68 81 65 / 10 70 80 20 TYR 85 68 85 64 / 20 90 40 10 GGG 85 68 85 65 / 10 90 60 10 LFK 86 69 84 68 / 10 80 70 10 && .SHV WATCHES/WARNINGS/ADVISORIES...NONE. && 28/19
Hazardous weather outlook, Apr 26, 11:59 AM CDT, 12 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1159 AM CDT TUE APR 26 2016 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-271700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1159 AM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL...WILL BEGIN TO MOVE INTO PORTIONS OF NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA LATE THIS EVENING WITH THE APPROACH OF A DRY LINE AND COLD FRONT FROM THE WEST. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS AND POSSIBLY AN ISOLATED TORNADO...ALTHOUGH STORMS WILL LIKELY WEAKEN JUST SLIGHTLY AFTER MIDNIGHT AS THEY APPROACH SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH AMOUNTS OF ONE TO THREE INCHES WHICH MAY PRODUCE MINOR AREAS OF FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND WEDNESDAY EVENING AS THUNDERSTORMS REGENERATE WITH DAYTIME HEATING...MAINLY OVER SOUTHWEST ARKANSAS AND NORTHERN LOUISIANA ALONG THE COLD FRONT SLOWLY MOVING EAST ACROSS THE REGION. THIS FRONT WILL RETURN INTO THE AREA BY EARLY FRIDAY...PRODUCING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. POSSIBLE SEVERE WEATHER ALONG WITH EVEN MORE SIGNIFICANT HEAVY RAINFALL FOR LATE FRIDAY THROUGH EARLY SUNDAY. THIS WEEKEND RAINFALL WILL LEAD TO CONCERNS FOR FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED OVERNIGHT AND WEDNESDAY. VII
In the hours before
Special weather statement, Apr 26, 11:57 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1157 PM CDT TUE APR 26 2016
OKZ077-TXZ096-097-108>111-124-270600-
MCCURTAIN OK-RED RIVER TX-WOOD TX-TITUS TX-CAMP TX-FRANKLIN TX-
MORRIS TX-BOWIE TX-
1157 PM CDT TUE APR 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MCCURTAIN...RED
RIVER...NORTHERN MORRIS...CAMP...TITUS...WESTERN BOWIE...WOOD AND
FRANKLIN COUNTIES UNTIL 100 AM CDT...
AT 1157 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF BAGWELL TO
8 MILES NORTHEAST OF SULPHUR SPRINGS TO NEAR LAKE TAWAKONI STATE
PARK...AND MOVING EAST AT 45 MPH.
STRONG WINDS BETWEEN 40 AND 50 MPH WILL BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT...PITTSBURG...WINNSBORO...CLARKSVILLE...BOXELDER...
HAGANSPORT...LEESBURG...MOUNT VERNON...QUITMAN...DE KALB...BOGATA...
COOKVILLE...DALBY SPRINGS...NEWSOME...PURLEY...US 259 AND I 30
INTERSECTION...BAGWELL...PLEASANT GROVE...WILKERSON AND SCROGGINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTHEASTERN OKLAHOMA...AND NORTHEASTERN TEXAS.
LAT...LON 3297 9531 3371 9530 3373 9449 3328 9466
3290 9503 3290 9515 3277 9515 3275 9517
3275 9564 3296 9566
TIME...MOT...LOC 0456Z 265DEG 37KT 3366 9527 3323 9549 3281 9595
15Special weather statement, Apr 27, 12:31 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1231 AM CDT WED APR 27 2016
ARZ050-051-059-OKZ077-270630-
HOWARD AR-LITTLE RIVER AR-SEVIER AR-MCCURTAIN OK-
1231 AM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR LITTLE RIVER...WESTERN HOWARD...
SEVIER AND MCCURTAIN COUNTIES UNTIL 130 AM CDT...
AT 1230 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR OCTAVIA TO 19 MILES
WEST OF GRANNIS TO NEAR BROKEN BOW TO 12 MILES SOUTH OF IDABEL...AND
MOVING EAST AT 40 MPH.
STRONG WINDS BETWEEN 40 AND 50 MPH WILL BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
DE QUEEN...ASHDOWN...DIERKS...HORATIO...FOREMAN...UMPIRE...IDABEL...BROKEN
BOW...LOCKESBURG...WILTON...WINTHROP...GILLHAM...BEN LOMOND...ATHENS...
RICHMOND...ARKINDA...OAK GROVE...HAWORTH...OAK HILL AND BETHEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTHWESTERN ARKANSAS...SOUTHEASTERN OKLAHOMA...AND NORTHEASTERN
TEXAS.
LAT...LON 3419 9447 3419 9425 3436 9425 3435 9398
3422 9395 3401 9399 3358 9414 3368 9459
3368 9465 3370 9464 3370 9474 3371 9475
3372 9473 3373 9481 3377 9482 3373 9482
3378 9491 3418 9480 3451 9490 3451 9446
TIME...MOT...LOC 0530Z 269DEG 33KT 3448 9478 3421 9467 3402 9469 3372
9481
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 11:38 PM CDT | Severe Thunderstorm Warning | SHV | Red River | 52 min |
| Apr 26, 11:57 PM CDT | Special Weather Statement | SHV | Camp, Franklin, Red River, Titus, Wood | 63 min |
| Apr 27, 1:37 AM CDT | Special Weather Statement | SHV | Cass, Marion | 38 min |
| Apr 27, 1:46 AM CDT | Special Weather Statement | SHV | Cherokee, Gregg, Smith | 59 min |
| Apr 27, 3:13 AM CDT | Special Weather Statement | SHV | Harrison | 47 min |
| Apr 27, 3:53 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, Panola, Rusk, San Augustine and 1 more | 37 min |
| Apr 27, 4:32 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Panola, Rusk, San Augustine, Shelby | 58 min |
| Apr 27, 5:31 AM CDT | Severe Thunderstorm Warning | SHV | Panola, Sabine, San Augustine, Shelby | 59 min |
| Apr 27, 6:01 AM CDT | Special Weather Statement | SHV | Sabine | 29 min |
| Apr 27, 6:39 AM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine | 66 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.